| Model Number |
DCB00 |
| Medical Device Problem Codes |
Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a preloaded monofocal intraocular lens (iol) was damaged.No other information was provided.
Additional Manufacturer Narrative
Corrected data: through follow up, the customer clarified that the lens was opened, but not used due to the patient having a capsule breakage.There was no patient contact.This event is no longer considered a reportable malfunction and no further information will be provided.Regarding section h6, device code: 1069 is no longer applicable.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.